Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
 Gab
(@gabw)
Active Member
Joined: 3 years ago
Posts: 6
 

@gillcullingfordgmail-com

Hi Gill, thank you very much.

I went for the second vaccine this morning but they decided not to give it me due to my first reaction (heart rate and palpitations) plus I mentioned I’m still dizzy now after 3 months.

They said if I do have the second dose I’d have to be at a more facilitated hospital incase I react but I’m waiting to hear back from the inoculation team wether I should have it or not.

Hope everyone’s feeling well!


   
Tabby and Tabby reacted
ReplyQuote
(@ccmiles)
Active Member
Joined: 3 years ago
Posts: 16
 

@1tahoegal I was/am so desperate to get permanent relief I found someone's comments about how spicy food seemed to help him as well as several people posted info about turmeric as well as eating almonds.  Tried everything and all seem to help but the cayenne and turmeric seem to help the most.  


   
R3020, 1tahoegal, yoki1964 and 3 people reacted
ReplyQuote
(@lainey66)
Active Member
Joined: 3 years ago
Posts: 6
 

Hi, came across this site when googling covid vaccine and dizziness. I had AZ vaccine on 25 March and 2 days later developed lightheadedness/disequilibrium and nausea. Had bloods done at GP which are showing signs of inflammation. It’s now 4 weeks post vaccine and I feel no better. Due to have 2nd vaccine in June, but seriously considering declining it. This is awful feeling like this. Also can’t work as unable to scroll on my laptop 😢 Hope everyone feels better soon. x


   
1tahoegal, Tabby, 1tahoegal and 1 people reacted
ReplyQuote
(@savoyil)
Active Member
Joined: 3 years ago
Posts: 13
 

Breaking news is the vaccine is found to reactivate the chickenpox virus in some and give them shingles. Perhaps the neurological symptoms are also the virus in other spots than the skin being turned back on by the vaccine. One possible cause of a Meniere's disease episode was hypothesized to be a herpes family virus flaring in the inner ear. Could well be this virus resulting in the vertigo so many are experiencing.


   
Tabby, Sassafras, Tabby and 1 people reacted
ReplyQuote
(@athrift03)
Active Member
Joined: 3 years ago
Posts: 11
 

@ckroll OMG I'm so sorry that you are struggling just like I am. I felt that same rush go through my body when they gave me the shot. My heart rate was high like 140 but I thought it was because my husband, who had also gotten the shot, was having a syncope episode and almost passed out. But now I think it could be from both. I am a few days into my 4th week now and I had 1 normal day which was yesterday where my body was calm. I called up everyone and told them that I could think or do whatever I wanted and my body wouldn't react with a high heart rate or a panic attack. It felt the way it used to before the shot. I ended up crying and thanking God for allowing me a good solid day. Today the anxiety is back but if I can have 1 good then then I can have more and maybe that was the start to full recovery. Could be just around the corner. Thank You so much for reaching out to me and I hope we can all get back to normal soon.


   
Carolyn, Carolyn, Tabby and 3 people reacted
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 

@three4rd I went to an ENT specialist too. Had hearing, balance AND VNG tests. All of them were normal. I have a friend going through the same issue and he also had a normal VNG test. I'm not sure a VNG is going to find anything for you. My family doctor sent me for a sedimentation rate test (aka ESR) to see if I had inflammation. Results came back normal but the sed rate test is not infallible and I'm asking my doc if I should go for a CRP test as well. I'm seeing a neurologist next week. 


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 

@ahenebury still having dizzy spells, headaches and tinnitus 3 months after the first Pfizer vaccination


   
ReplyQuote
 Deb
(@debj)
New Member
Joined: 3 years ago
Posts: 4
 

Hi all - Love this forum and glad I wasn't the only one having these issues. 

No more vertigo but still experiencing some dizziness, but has anyone gotten a RASH.  I had a rash on my neck come up 13 days after 1st Pfizer shot.  No I haven't changed detergents, soaps,..etc, so I'm clueless and with all these other crazy symptoms if this is also from the vaccine.


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 

@razbutler I went for a MRI with and without contrast as well as an MRA. My co-pay wasn't cheap. And the results? Normal. Well at least I know I don't have an AVM nor tumor. I saw an ENT specialist who did hearing, balance and VNG tests, All were normal. I've been punted over to a neurologist now. At least I'll have the MRI in hand to give to him as well as a bunch of blood test results. I'm curious, did your PCP order any blood tests to check for systemic inflammation such as a CRP or ESR? My ESR was normal but it's an indirect test and false negatives are not uncommon.


   
ReplyQuote
(@eggsguey)
New Member
Joined: 3 years ago
Posts: 1
 

Has anyone that has posted on this forum found 100% relief from vertigo/dizziness? Whether it involved a specific treatment or just time? 


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 

@lainey66 did you have an ESR or CRP blood test to detect inflammation? I just had an ESR test that came back negative but it's known that this test isn't foolproof. Did your GP suggest going on a course of corticosteroids or other anti-inflammatory drugs to get the inflammation down? BTW, I find going back and forth between ibuprofen and acetaminophen every few hours helps quite a bit. I'm glad Costco sells mega packs of both because I'm going through them like crazy. 


   
Lainey and Lainey reacted
ReplyQuote
(@kiko99)
Active Member
Joined: 3 years ago
Posts: 8
 

@luann777 Thanks for your reply.  I've ditched the antihistamines.  They just knocked me out and were not really helping.  I already take Vit C and Vit D3.  I might try zinc. My doc told me not to use B vitamins as I have an excess of B12 (my body produces it naturally).  What I feel in my face is rather like pressure/tightness.  Mostly over my forehead and around my mouth.  But it's really all over my face.  I feel like my face is puffy.  But when I look in the mirror, it isn't.  I don't have muscle paralysis (can move all my facial muscles), and it's not just on one side, so doubt it's Bell's Palsy.  For now I'll wait it out, but if it doesn't dissipate I'll check with my doc.  But because I had my 2nd Pfizer jab way back on Feb 14, I really doubt he'll connect it to the vaccine.


   
ReplyQuote
 anna
(@annasegreto)
Active Member
Joined: 3 years ago
Posts: 29
 

@gaggiWhat i do not understand is that the vertigo I have had --many times--is resolved with the Epley or Geotropic /BBQ Roll maneuvers which are used for BBPV.  Nevertheless, the vertigo returns every few days and in between, the dizziness in my head, the feeling of fullness, the headaches continue. So how can it be BBPV and why do the maneuvers work but do not fix the problem?? I mean, every few days, I have to do the maneuvers again!  I am really frustrated!!!!


   
ReplyQuote
(@athertbc)
New Member
Joined: 3 years ago
Posts: 2
 

You may want to consider CBD to help with some of your symptoms.  I believe it helped me but I still continue to have tinitus.  


   
ReplyQuote
(@ronald998)
Active Member
Joined: 3 years ago
Posts: 5
 

@hldentist My blood pressure has been higher than normal. I think some of it might be to extra stress that the vaccine gives to our brain. We have dizziness back of neck pressure and tinnitus and we are more anxious and this will make our blood pressure rise. I had moderna 1 on 03/08 and moderna 2 on 04/06. No side effects from maderna 1 but higher blood pressure higher blood sugars(I am diabetic) back of neck pressure and vertigo 12 days after maderna 2

This post was modified 3 years ago by Ronald998

   
ReplyQuote
Page 110 / 1151